# SDR 2012FA0000655

- Difficulty date: September 17, 2012
- Submitted: September 27, 2012
- Operation: General aviation
- Aircraft: N7247J
- Make and model: Bell UH-1H
- Aircraft serial: 6915533
- Engine: Lyc T53L13B
- System (JASC): 6220 · Main Rotor Head
- Part: Scissors
- Part number: 20401140111
- Part serial: Q19932
- Condition: Misinstalled
- Location: Main Rotor
- Part time: 5,218 hours, 743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1 INSPECTION,  SCISSOR HAD BEEN IMPROPERLY ASSEMBLED AND INSTALLED ON THE SLEEVE CAUSING DAMAGE TO THE SLEEVE.
